N. V. Krylov, On the rate of convergence of finite-difference approximations for Bellman's equations with variable coefficients, Probab. Theory Related Fields, vol.117, issue.1, 2000.

V. Gaitsgory, Suboptimization of Singularly Perturbed Control Systems, SIAM Journal on Control and Optimization, vol.30, issue.5, p.1228, 1992.
DOI : 10.1137/0330065

G. Yin and Q. Zhang, Control of Dynamic Systems under the Influence of Singularly Perturbed Markov Chains, Journal of Mathematical Analysis and Applications, vol.216, issue.1, p.343, 1997.
DOI : 10.1006/jmaa.1997.5770

E. Fridman, Exact slow-fast decomposition of a class of non-linear singularly perturbed optimal control problems via invariant manifolds, International Journal of Control, vol.72, issue.17, p.1609, 1999.
DOI : 10.1080/002071799220074

D. Naidu, Singular perturbations and time scales in control theory and applications: an overview, Dynamics of Continuous, Discrete and Impulsive Systems, Series B, p.233, 2002.

O. L. Costa and F. Dufour, Singular Perturbation for the Discounted Continuous Control of Piecewise Deterministic Markov Processes, Applied Mathematics & Optimization, vol.216, issue.1, p.357, 2010.
DOI : 10.1007/s00245-010-9124-7

URL : https://hal.archives-ouvertes.fr/hal-00545824

O. Serea, Characterization of the optimal trajectories for the averaged dynamics associated to singularly perturbed control systems, Journal of Differential Equations, vol.255, issue.11, 2014.
DOI : 10.1016/j.jde.2013.08.008

URL : https://hal.archives-ouvertes.fr/hal-00933680

D. Goreac, Asymptotic Control for a Class of Piecewise Deterministic Markov Processes Associated to Temperate Viruses, SIAM Journal on Control and Optimization, vol.53, issue.4, p.1860, 2015.
DOI : 10.1137/140998913

URL : https://hal.archives-ouvertes.fr/hal-01089528

V. Borkar and V. Gaitsgory, Averaging of Singularly Perturbed Controlled Stochastic Differential Equations, Applied Mathematics and Optimization, vol.56, issue.2, p.169, 2007.
DOI : 10.1007/s00245-007-0893-6

M. H. Davis, Piecewise-deterministic Markov-processes -A generalclass of non-diffusion stochastic-models, Journal of the Royal Statistical Society Series B-Methodological, vol.46, p.353, 1984.

M. H. Davis, Control of piecewise-deterministic processes via discrete-time dynamic programming, Lect. Notes Control Inf. Sci, vol.78, p.140, 1986.
DOI : 10.1007/BFb0041157

M. H. Davis, Markov models and optimization, Monographs on Statistics and Applied Probability, vol.49, 1993.
DOI : 10.1007/978-1-4899-4483-2

D. Goreac and . Viability, Invariance and Reachability for Controlled Piecewise Deterministic Markov Processes Associated to Gene Networks, ESAIM-Control Optimisation and Calculus of Variations, p.401, 2012.

D. Goreac and O. Serea, Linearization Techniques for Controlled Piecewise Deterministic Markov Processes; Application to Zubov???s Method, Applied Mathematics & Optimization, vol.21, issue.3, p.209, 2012.
DOI : 10.1007/s00245-012-9169-x

V. Borkar and V. Gaitsgory, On Existence of Limit Occupational Measures Set of a Controlled Stochastic Differential Equation, SIAM Journal on Control and Optimization, vol.44, issue.4
DOI : 10.1137/S0363012904443476